U.S. doctors online nowAsk doctors free
Mineral Bluff, GA
A 23-year-old male asked:

will the sleepiness from neurontin (gabapentin) 300mg tid go away? i'm taking it 4 bipolar ll &anxiety. it works great just makes me so sleepy. will my body adjust

2 doctor answers4 doctors weighed in
Dr. Paul Grin
Dr. Paul Grin answered
Pain Management 36 years experience
Be patient.: Sleepiness from Neurontin (gabapentin) typically go away as your body adjusts to the medication and do not require medical attention. It might take 3-4 weeks. BTW, it's absolutely reasonable for you to ask your psychiatrist questions if you need more information.
Dr. Nathaniel Drourr
Pain Management 29 years experience
Maybe: often times your body does adjust to the sedation caused by Neurontin (gabapentin). However you and your physician may want to consider slightly decreasing the dosage – this may lead to a significant decrease in the sedation

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Feb 10, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.